MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD004
Medical Device Problem Codes Detachment of Device or Device Component (2907); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow-up report will be provided following the completion of the investigation.
 
Event or Problem Description
Procedure performed: abdominal total hysterectomy.Event description: during the attempted deployment of the bag via actuator extension, the bag completely dislodged from the prongs and fell into the patient's abdominal cavity before the prongs had fully extended beyond the introducer sheath.Additional information obtained from distributor on 30apr2025: the tips of the support were exposed inside the patient.The bag fell down the supports.This occurred immediately upon the full deployment of the actuator.The actuator was not pushed forward, retracted and then fully deployed.Intervention: user replace with a new one to complete this surgery.Patient status: fine.There is no impact to patient.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of the specimen bag falling off the metal supports.Based on the condition of the returned unit and the description of the event, it is likely that the actuator was retracted and redeployed multiple times, which resulted in the specimen bag falling off the metal supports upon full deployment.The instructions for use states, "do not retract prior to full deployment." applied medical has performed a historical trend analysis and review of production records and no trends were identified.
 
Event or Problem Description

Brand Name
INZII RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22072179
Report Number2027111-2025-00545
Device Sequence Number9301514
Product Code GCJ
UDI-Device Identifier00607915126773
UDI-Public(01)00607915126773
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K060051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD004
Device Catalogue Number101388201
Device Lot Number1534146
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown